Mojo


The Urban Dictionary (one of my favorites) defines Mojo as:
Mojo
N.
1. Self-confidence, Self-assuredness. As in basis for belief in ones self in a situation. Esp. I context of contest or display of skill such as sexual advances or going into battle.
2. Good luck fetish / charm to bolster confidence.
3. ability to bounce back from a debilitating trauma and negative attitude


Well, I am in therapy for depression (that is so fucking easy to say in cyberspace) and I am doing therapy with a shrink four times a week for THREE FUCKING HOURS every day. And this is group therapy, mind you. It's actually cool. I'm three inches away from becoming total BFFs with some people there. After three weeks of sharing all my shit with them (and them with me) they actually feel like old friends. Group therapy should be encouraged for couples. You learn more about a person in three group therapy sessions than in six years.

OK on to the Mojo. Well, therapy is the first step, but I have seen the shrink totally circling me like a vulture and I KNOW that he'll pounce between tomorrow and Thursday. It's my last week, you see, and now they will decide what medication I need (I'm depressed and that's supposed to be an illness) and I do not want to take any.

One of the side effects of any depression medicine is that you gain weight. I know. And as if that were not terrible enough, YOU LOSE YOUR MOJO. Paxil, Prozac, Zoloft etc. totally fuck with your libido. I should know. You see, years ago I dated (and moved in with) a guy who seemed Mr. Right (as opposed to Mr. Right Now): gentle, caring, funny, and single. He was really cool at the beginning and we totally got along well. When he was taking his medication. Only drawback? He was on anti-depression medicine and when he stopped taking it (sex was a no-no when he was on them) I rubbed him raw and we had to break up. I know. It was totally my fault. We never talked about our pasts and he never told me he had been on therapy for years (his mother died when he was young, his father was a priest, he was an obese child, total drama and more issues than Rolling Stone, you get the picture).

The point is, he was fine while he took his medicine because he could cope with life and relationships and all that. But he could not fuck me. At all. He just wanted to eat junk food and post online personals behind my back. But that's another story. So I'm afraid my libido is going to go to hell if I go on any kind of medication for my depression. And sex is something I don't think I'm ready to give up. And I don't want to gain weight. Not to mention that I don't want to have a bottle of Zoloft or Prozac around the house. I may get in one of my horrible 'down' funks and dawn the whole damn thing with a bottle of Chablis.

Oh well. So sex. So I don't want to be in medication that is going to kill my sex drive and make me fat. But I don't want to be depressed. And it's apparently and almost a necessity to take medication when you are fucking depressed. I'd rather stay with my group for years and stuff. Like an alcoholic, I'd say: "Hi, I'm X and I'm depressed" every time someone new would come into the group. But that's not possible. I'll be just in a 'upkeep' group that meets once a week. But that would not affect my brain chemistry (when all the shit takes place) and that is what makes me depressed at times and fucks up my coping strategies.

So I'm very ambivalent about the whole medication thing. If I could only get that shrink to prescribe only homeopathic medicine, everything would be ok. And I would just keep enjoying my porn and some sex on the side. Because there's nothing like coming. Again. And again. Don't you think?

Note: Nope, that's not me in the picture. I kind of wish. But no. The dude comes from Dudesnude. That never ending cornucopia of hotness.

Comments

  1. Vale la pena que hagas el tratamiento tal como te lo dice el médico. Todo vale para salir del agujero. La líbido volverá y volverá lo bueno, pero con el ánimo entero y sereno.
    Un fuerte abrazo.

    ReplyDelete
  2. Amigo!... tal como dice "hombres", los tratamientos alternados entre medicina y terápia psicológica pueden ser eficaces... Y no te preocupes por lo demás, como dice un buen amigo mio, en la medida en que todo se pone en su lugar dentro de uno, las cosas van fluyendo por si sólas... Dejalas que fluyan... ya verás como al concluir esta etapa, te sentirás mas completo que antes... Un fuerte abrazote!

    ReplyDelete
  3. Habiendo pasado por el prozac, puedo decirte con toda honestidad que la libido en efecto baja, pero mientras el cuerpo asimila la droga, es decir, nunca más de un mes. Luego, el comportamiento sexual es completamente normal... tal vez incluso mejor porque el prozac te ayuda a combatir la fatiga crónica y como es un ansiolítico, es difícil que te subas de peso con él.

    ...No sé qué ocurra con las otras drogas...

    Abrazote.

    ReplyDelete
  4. Hey!!! el de la foto soy yo!!!
    jajajaj es broma... ya quisiera!
    a veces me deprimo... pero incluso mi propia depresion debo comermela... hacerle funeral y continuar con el show...
    Saludos desde mi lejana galaxia

    ReplyDelete

Post a Comment

Go ahead, give it to me.

Translate

Followers

Popular Posts

En otra lengua

Restricted to Adults

Restricted to Adults
Under 18? Beat it. Now.